# SDR CALA2024061401800

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 79,371 hours, 33,360 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RA1 CLASS 2 MSG AFTERSHUTDOWN CYCLED BREAKER K11 AND K12 IN REF TO AMM 34-42-00-740-002. MSG CLEARED ACCOMPLISHED TSM 34-43-00-740-001A LOSS OF RA1 DATA TO TCAS. ACCOMPLISHED TCAS BITE AS PER 34-43-00-810-817-A. MESSAGE NO LONGER PRESENT.
